# SDR DALA1151340676

- Difficulty date: August 9, 2009
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 56,401 hours, 26,076 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bonding Strap
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR ENGINE FUEL FEED HOSE ELECT BONDING REPAIRED IAW EA 06-093241-03, ME01, ME02.
